Alert archive / Texas / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 112, NWS Austin/San Antonio, TX

June 11, 20094 counties in Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Jun 11, 2009, 9:08 PM CDT for 4 counties in Texas. It was in force for 67 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 11, 2009, 9:08 PM CDT (02:08 UTC)
Expired
Jun 11, 2009, 10:15 PM CDT
In force
67 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon

Counties Bastrop County, TX, Lee County, TX, Travis County, TX, Williamson County, TX

The radar

The Ft Hood radar (KGRK), 43 km from the middle of the area, began a volume at 02:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 11, 9:10 PM CDTHAIL 1.75Pflugerville, TX
Jun 11, 9:22 PM CDTHAIL 1.75Pflugerville, TX
Jun 11, 9:25 PM CDTHAIL 1.751 Nne West Lake Hills, TX45 TO 60 MPH WINDS...WALL CLOUD...POSSIBLE FUNNEL CLOUD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 11, 2:32 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 2.1 hours before the alert went out and 277 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2009-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2849 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2009-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 128 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2849 J/kg
Mixed-layer CIN
-107 J/kg
Mixed-layer LCL
1048 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
128 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
0.9
Supercell composite
8.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KEWX 120208
SVREWX
TXC021-287-453-491-120315-
/O.NEW.KEWX.SV.W.0112.090612T0208Z-090612T0315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
908 PM CDT THU JUN 11 2009

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN BASTROP COUNTY...
  WEST CENTRAL LEE COUNTY...
  TRAVIS COUNTY...
  SOUTHEASTERN WILLIAMSON COUNTY...

* UNTIL 1015 PM CDT.

* AT 909 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  PFLUGERVILLE...AND MOVING SOUTHEAST AT 15 MPH.

* SOME LOCATIONS IN THE WARNING INCLUDE BERGSTROM...MANOR...
  COUPLAND...ELGIN AND WYLDWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING
FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 3054 9739 3036 9709 3016 9735 3007 9770
      3022 9799 3055 9769
TIME...MOT...LOC 0209Z 295DEG 12KT 3038 9763

$$
3 follow-up statements
000 
WWUS54 KEWX 120217
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
917 PM CDT THU JUN 11 2009

TXC021-287-453-491-120315-
/O.CON.KEWX.SV.W.0112.000000T0000Z-090612T0315Z/
WILLIAMSON TX-TRAVIS TX-LEE TX-BASTROP TX-
917 PM CDT THU JUN 11 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR NORTHWESTERN BASTROP...WEST CENTRAL LEE...TRAVIS AND SOUTHEASTERN
WILLIAMSON COUNTIES...

AT 913 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR MANOR...OR
NEAR PFLUGERVILLE...MOVING SOUTHEAST AT 15 MPH.

THE STRONGEST PART OF THIS STORM WILL AFFECT MANOR AND DEL VALLE 
THROUGH 940 PM...AND THE UTLEY AND ELGIN AREAS THROUGH 1015 PM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING
FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 3054 9739 3036 9709 3016 9735 3007 9770
      3022 9799 3055 9769
TIME...MOT...LOC 0215Z 297DEG 14KT 3037 9761

$$
000 
WWUS54 KEWX 120243
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
943 PM CDT THU JUN 11 2009

TXC021-287-453-491-120315-
/O.CON.KEWX.SV.W.0112.000000T0000Z-090612T0315Z/
WILLIAMSON TX-TRAVIS TX-LEE TX-BASTROP TX-
943 PM CDT THU JUN 11 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR NORTHWESTERN BASTROP...WEST CENTRAL LEE...TRAVIS AND SOUTHEASTERN
WILLIAMSON COUNTIES...

AT 941 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
WEBBERVILLE...OR 13 MILES SOUTHWEST OF ELGIN...MOVING SOUTHEAST AT 15
MPH.

SOME LOCATIONS IN THE WARNING AREA INCLUDE COUPLAND... 
WYLDWOOD...MCDADE...BUTLER...CEDAR HILLS AND KNOBB SPRINGS. THE 
HIGHEST THREAT FOR SEVERE WEATHER WILL BE FOR AN AREA FROM NEAR 
TANGLEWOOD FOREST TO AUSTIN BERGSTROM AIRPORT TO NEAR UTLEY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING
FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 3037 9767 3054 9755 3054 9749 3054 9739
      3036 9709 3016 9735 3007 9770 3022 9799
      3035 9787
TIME...MOT...LOC 0242Z 297DEG 14KT 3024 9754

$$
000 
WWUS54 KEWX 120306
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1006 PM CDT THU JUN 11 2009

TXC491-120316-
/O.CAN.KEWX.SV.W.0112.000000T0000Z-090612T0315Z/
WILLIAMSON TX-
1006 PM CDT THU JUN 11 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WILLIAMSON COUNTY
IS CANCELLED...

LAT...LON 3017 9773 3020 9761 3034 9749 3041 9733
      3036 9709 3016 9735 3007 9770 3022 9799
TIME...MOT...LOC 0306Z 305DEG 8KT 3021 9750

$$

TXC021-287-453-120315-
/O.CON.KEWX.SV.W.0112.000000T0000Z-090612T0315Z/
TRAVIS TX-LEE TX-BASTROP TX-
1006 PM CDT THU JUN 11 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR NORTHWESTERN BASTROP...WEST CENTRAL LEE AND SOUTHERN TRAVIS
COUNTIES...

AT 1006 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
WEBBERVILLE...OR 12 MILES SOUTHWEST OF ELGIN...MOVING SOUTHEAST AT 10
MPH.

SOME LOCATIONS IN THE WARNING AREA INCLUDE MCDADE...BUTLER...CEDAR
HILLS...KNOBB SPRINGS AND WYLDWOOD.

LAT...LON 3017 9773 3020 9761 3034 9749 3041 9733
      3036 9709 3016 9735 3007 9770 3022 9799
TIME...MOT...LOC 0306Z 305DEG 8KT 3021 9750

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 6:32 PM CDT, 2 hours 36 minutes earlier.

Area forecast discussion, Jun 11, 6:32 PM CDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
632 PM CDT THU JUN 11 2009

.DISCUSSION...
SEE AVIATION SECTIONS.

&&

.AVIATION...
THUNDERSTORMS MAY IMPACT THE KAUS TERMINAL BETWEEN 01-03Z THIS
EVENING...OTHERWISE VFR CONDITIONS WILL PREVAIL ALONG THE I-35
CORRIDOR UNTIL BETWEEN 07-09Z WHEN MVFR CIGS WILL DEVELOP. VFR
CONDITIONS WILL PERSIST THROUGH THE TAF PERIOD AT KDRT. A LIGHT TO
MODERATE SSE LOW LEVEL FLOW WILL CONTINUE.

&&

.PREV DISCUSSION... /ISSUED 518 PM CDT THU JUN 11 2009/

UPDATE...
UPDATED TO INCREASE POPS/QPF ACROSS OUR NE COUNTIES AND ADD A
MENTION OF LOCALLY HEAVY RAINFALL.

DISCUSSION...
SEVERE THUNDERSTORM CLUSTER NORTH OF SAN SABA COUNTY IS PRODUCING
VERY HEAVY RAINFALL AND LARGE HAIL WHILE MOVING SOUTH TOWARD
LLANO...BURNET AND WILLIAMSON COUNTIES. INTERESTS ALONG AND NORTH
OF STATE HIGHWAY 29 WILL LIKELY BE IMPACTED BY THESE STORMS
BETWEEN 630-830 PM.

PREV DISCUSSION... /ISSUED 253 PM CDT THU JUN 11 2009/

DISCUSSION...
TORNADO WATCH #378 HAS BEEN ISSUED FOR LLANO...BURNET...WILLIAMSON
AND TRAVIS COUNTIES UNTIL 10 PM CDT TONIGHT. A CLUSTER OF TSTMS
HAS DEVELOPED BETWEEN BROWNWOOD AND ABILENE IN AN AREA WERE AN
OUTFLOW BOUNDARY HAS INTERSECTED THE DRY-LINE. IF THESE STORMS
BECOME SEVERE AND BECOME RIGHT-MOVERS...THEN THERE IS A CHANCE
SOME OF THESE STORMS WILL MOVE INTO OUR COUNTIES THAT ARE UNDER
THE TORNADO WATCH. CONVECTION SHOULD WANE AND BE EAST OF OUR CWFA
BY MIDNIGHT.

THE SUB-TROPICAL RIDGE OVER DEEP SOUTH TEXAS WILL BUILD NORTHWARD
AND WILL BE CENTERED OVER SOUTH CENTRAL TEXAS BY SATURDAY. THE
UPPER LEVEL RIDGE WILL REMAIN ENTRENCHED ACROSS SOUTH CENTRAL TEXAS
THROUGH THE MIDDLE OF NEXT WEEK. THE RIDGE ALOFT WILL RESULT IN
HOT AND DRY WEATHER WITH 100 DEGREE TEMPERATURES IN THE AFTERNOONS.
THE HEAT INDEX WILL ALSO APPROACH 105 IN THE AFTERNOON AND EARLY
EVENING.

IF YOU ARE PLANNING TO BE OUTDOORS OVER THE WEEKEND...TRY TO AVOID
BEING OUT DURING THE HOTTEST TIME OF THE DAY. IF YOU MUST BE
OUTDOORS...REMEMBER TO WEAR LIGHT-COLORED AND LIGHT WEIGHT
CLOTHING AND DRINK MORE WATER THAN YOU THINK YOU NEED TO STAY
HYDRATED.

CLIMATE...
RECORD HIGHS FOR JUNE...11...12...13...14

AUSTIN/CAMP MABRY......101..103..101..108
AUSTIN/BERGSTROM........98..101..102..109
DEL RIO................108..106..105..108
SAN ANTONIO............104..105..101..105

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              78  99  77 100  79 /  30   0   0   0   0
AUSTIN BERGSTROM INTL AIRPORT  77  99  75 100  77 /  20   0   0   0   0
NEW BRAUNFELS MUNI AIRPORT     75 100  74 101  75 /  10   0   0   0   0
BURNET MUNI AIRPORT            76  98  76 100  77 /  50  -   -   -    0
DEL RIO INTL AIRPORT           78 102  78 103  79 /  -    0   0   0   0
GEORGETOWN MUNI AIRPORT        77  98  76  99  77 /  50  -   -   -   -
HONDO MUNI AIRPORT             76 100  75 100  77 /  -    0   0   0   0
SAN MARCOS MUNI AIRPORT        77  98  76 100  77 /  10   0   0   0   0
LA GRANGE - FAYETTE REGIONAL   77  98  77  99  77 /  20  -   -   -   -
SAN ANTONIO INTL AIRPORT       78 100  78 100  78 /  10   0   0   0   0
STINSON MUNI AIRPORT           77 100  76 100  78 /  10   0   0   0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

11/18/JB/22
Hazardous weather outlook, Jun 11, 2:41 PM CDT, 6 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
241 PM CDT THU JUN 11 2009

TXZ183>191-193-194-202>209-217>225-228-121130-
VAL VERDE-EDWARDS-REAL-KERR-BANDERA-GILLESPIE-KENDALL-BLANCO-HAYS-
BASTROP-LEE-KINNEY-UVALDE-MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-
FAYETTE-MAVERICK-ZAVALA-FRIO-ATASCOSA-WILSON-KARNES-GONZALES-
DE WITT-LAVACA-DIMMIT-
241 PM CDT THU JUN 11 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

HEAT INDICIES WILL BE NEAR OR ABOVE 105 DEGREES FROM 3 PM THIS
AFTERNOON UNTIL 7 PM THIS EVENING ACROSS A LARGE PART OF SOUTH
CENTRAL TEXAS. HEAT INDICIES WILL RANGE FROM 105 TO 108 DEGREES
GENERALLY ALONG AND SOUTH OF A DEL RIO TO SAN ANTONIO TO GIDDINGS
LINE. HEAT INDICIES WILL RANGE FROM 108 TO 113 ALONG AND SOUTH OF
AN EAGLE PASS TO LA PRYOR TO DILLEY LINE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

TXZ171>173-192-121130-
LLANO-BURNET-WILLIAMSON-TRAVIS-
241 PM CDT THU JUN 11 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS ACROSS
BURNET...LLANO...TRAVIS AND WILLIAMSON COUNTIES. A TORNADO WATCH
IS IN EFFECT UNTIL 10 PM THIS EVENING. LARGE HAIL...DAMAGING
WINDS...AND ISOLATED TORNADOES ARE THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

In the hours before

Local storm report, Jun 11, 9:00 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
900 PM CDT THU JUN 11 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0824 PM     HAIL             3 ESE LEANDER           30.55N  97.82W
06/11/2009  M1.25 INCH       WILLIAMSON         TX   COCORAHS

            AVERAGE STONE SIZE DIME

&&

EVENT NUMBER 00669

JPB
Local storm report, Jun 11, 9:01 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
901 PM CDT THU JUN 11 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0824 PM     HAIL             3 ESE LEANDER           30.55N  97.82W
06/11/2009  M1.25 INCH       WILLIAMSON         TX   COCORAHS

            AVERAGE STONE SIZE DIME

&&

EVENT NUMBER 00670

JPB
Local storm report, Jun 11, 9:02 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
902 PM CDT THU JUN 11 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0845 PM     HAIL             10 NW AUSTIN            30.37N  97.86W
06/11/2009  E0.75 INCH       TRAVIS             TX   BROADCAST MEDIA

            HAIL REPORTED IN NORTHWEST AUSTIN.

&&

EVENT NUMBER 00671

CJM
Local storm report, Jun 11, 9:05 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
905 PM CDT THU JUN 11 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0814 PM     TSTM WND DMG     BURNET                  30.76N  98.23W
06/11/2009                   BURNET             TX   BROADCAST MEDIA

            REPORT OF AIRPLANES BEING TURNED OVER AT AIRPORT

&&

EVENT NUMBER 00672

JPB
Local storm report, Jun 11, 9:06 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
906 PM CDT THU JUN 11 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0835 PM     HAIL             2 SW BRUSHY CREEK       30.49N  97.76W
06/11/2009  M1.25 INCH       WILLIAMSON         TX   COCORAHS

&&

EVENT NUMBER 00673

JPB
Local storm report, Jun 11, 9:08 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
908 PM CDT THU JUN 11 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0907 PM     HAIL             3 E PFLUGERVILLE        30.44N  97.57W
06/11/2009  E0.88 INCH       TRAVIS             TX   PUBLIC

&&

EVENT NUMBER 00674

CA

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 7:25 PM CDTTornado WarningEWXBurnet35 min
Jun 11, 7:39 PM CDTSevere Thunderstorm WarningEWXBurnet, Travis, Williamson66 min
Jun 11, 7:43 PM CDTTornado WarningEWXBurnet, Travis, Williamson47 min
Jun 11, 7:51 PM CDTSevere Thunderstorm WarningEWXLlano39 min
Jun 11, 8:08 PM CDTSevere Thunderstorm WarningEWXBlanco, Burnet, Hays, Travis, Williamson67 min
Jun 11, 8:09 PM CDTFlash Flood WarningEWXBurnet, Llano, Williamson111 min
Jun 11, 8:27 PM CDTTornado WarningEWXTravis, Williamson33 min
Jun 11, 9:03 PM CDTFlash Flood WarningEWXTravis, Williamson3 hr
Jun 11, 9:36 PM CDTSevere Thunderstorm WarningEWXCaldwell, Comal, Guadalupe, Hays, Travis54 min
Jun 11, 9:58 PM CDTSevere Thunderstorm WarningEWXLlano51 min
Jun 11, 11:03 PM CDTSevere Thunderstorm WarningEWXBurnet, Llano42 min

Nearby

Severe Thunderstorm Warnings in Texas, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.